# SDR SWAA085770

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 5,704 hours, 3,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT RT EMERGENCY EXIT SIGN LENS COVER MISSING.  REMOVED AND REPLACED COVER PER MM.
